Doctor insights on:
What Is A Good Way To Prevent Bruising After Giving Insulin Shot In The Stomach
Ice!: My advice to our pediatric patients is to ice the injection site for about 30-60 seconds prior to giving the injection. The cold helps to shrink away the capillary blood vessels which may get punctured during a shot and therefore helps to decrease bruising. ...Read more
I am 22 i take 6 insulin shots a day i am having sharp pains below my breast above mu stomach i sat down to eat super and it started hurting any ideas?
Abdominal /chest pai: Pain in the sub-sternal/upper abdominal area could be from heart, stomach itself, esophagus, bone and cartilage and adjacent organs to stomach in the abdomen, At your age most probably gastrointestinal cause, but in diabetic need to r/u heart related reasons. Have it checked out by a professional. ...Read more
Common problem: This is a common problem. Make sure you are not injecting too close to your belly button. Shorter needles tend to cause more bruising than longer needles. Are you on blood thinners like warfarin, aspirin, or plavix (clopidogrel)? Make sure you are injecting at a 90 degree angle to your skin, not on a slant. The Insulin should work fine despite the bruise. ...Read more
Can Levemir (insulin detemir) cause stomach bloating if I give myself a shot of insulin in my stomach often?
3 weeks ago while in the hospital for asthma i was given routine heparin shots in the stomach. The bruises that haven't healed are itchy. Normal?
Yes: Yes, blood has some inflammatory substances that can provoke itching. ...Read more
- Talk to a doctor live online for free
- What if you hit vein when giving insulin shot?
- What are some good exercises after giving birth?
- What is the best way to keep stomach in good condition?
- Ask a doctor a question free online
- What is a good way to lose weight after having a baby by csection?
- Talk to a urgent care specialist online for free